Optimal Estimation of Parameters for an HIV Model


An HIV model was considered. The parameters of the model are estimated by adjoint dada assimilation method. The results showed the method is valid. This method has potential application to a wide variety of models in biomathematics.

Share and Cite:

Sun, D. , Jiang, Z. and Wu, Z. (2013) Optimal Estimation of Parameters for an HIV Model. Engineering, 5, 413-415. doi: 10.4236/eng.2013.510B084.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] H. C. Tuckwell and F. Y. M. Wan, “On the Behavior of Solutions in Viral Dynamical Models,” BioSystems, Vol. 73, 2004, pp. 157-161. http://dx.doi.org/10.1016/j.biosystems.2003.11.004
[2] J. F. Zhang and X. H. Xia, “Identifiability Problems of Time-Delay HIV Models,” Proceedings of the 17th World Congress, The International Federation of Automatic Control, Seoul, 2008, pp. 283-288.
[3] R. V. Culshaw, S. G. Ruan and R. J. Spiteri, “Optimal HIV Treatment by Maximising Immune Response,” Mathematical Biology, Vol. 48, 2004, pp. 545-562. http://dx.doi.org/10.1007/s00285-003-0245-3
[4] C. Myburgh and K. H. Wong, “Computational Control of an HIV Model,” Annals of Operations Research, Vol. 133, 2005, pp. 277-283. http://dx.doi.org/10.1007/s10479-004-5038-6
[5] J. M. Hyman and J. Li, “The Reproductive Number for an HIV Model with Differential Infectivity and Staged Progression,” Linear Algebra and Its Applications, Vol. 398, 2005, pp. 101-116. http://dx.doi.org/10.1016/j.laa.2004.07.017
[6] H.-D. Kwon, “Optimal Treatment Strategies Derived from a HIV Model with Drug-Resistant Mutants,” Applied Mathematics and Computation, Vol. 188, 2007, pp. 1193- 1204. http://dx.doi.org/10.1016/j.amc.2006.10.071

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.